Generalized Brown representability in homotopy categories: Erratum

Jiri Rosicky

Propositions 4.2 and 4.3 of the author's article (Theory Appl. Categ. 14 (2005), 451-479) are not correct. We show that their use can be avoided and all remaining results remain correct.

See note on p. 24.

Keywords: Quillen model category, Brown representability, triangulated category, accessible category

2000 MSC: 18G55, 55P99

Theory and Applications of Categories, Vol. 20, 2008, No. 2, pp 18-24.

Revised 2009-12-18. Original version at

TAC Home